# SDR VNAA0001001

- Difficulty date: January 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N458PS
- Make and model: Dorner DO328100
- Aircraft serial: 3068
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 8111804004
- Condition: Failed
- Location: Engine
- Part time: 8,711 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A ENGINE ELECTRONIC CONTROL UNIT CAS MESSAGE.  THE AIRCRAFT CLEARED THE RUNWAY AND RETURNED TO THE GATE.  MAINTENANCE INSPECTED AND CHECKED THE ITEM BUT COULD NOT DUPLICATE THE PROBLEM.  THE AIRCRAFT WAS REPOSITIONED AS FLIGHT 9469 AND DEPARTED WITH NO FURTHER INCIDENT.
